# SDR ASAA9910065

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 9000 - CREW REPORTED THAT THE AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER.  LIGHT OPERATED NORMALLY.  (M)
